# SDR DL72S990667

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Ac Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, HEARD LOUD BANG AND EXPERIENCED SMOKE IN CABIN. FOUND CLAMP OFF DUCT IN AREA OF FLOW MULT REF IPC 21-10-0-4 ONLY AFFECTS AIR FROM APU.  PUT APU AIR TO MCO AND PLACARD.
